# SDR DALA2025100607233

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 20,008 hours, 2,339 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK TO LHR DUE TO FUMES IN COCKPIT AND CABIN.   FOUND LT ENGINE OVERSERVICED.  DRAINED AND SERVICED OIL TO CORRECT LEVEL. COMPLIED WITH PURGE RUN, REPLACED RECIRCULATION FILTERS AND RETURNED AIRCRAFT TO SERVICE. (7500614)
